| Model Number |
H74939171060470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k): k141521, k141597.Investigation results: investigation conclusion.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified iliac artery.A 6.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the third inflation at 24 atm for 10 seconds, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with another of the same device.There were no patient complications as a result of this event.